# SDR CALA2014063000818

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 47,792 hours, 16,859 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22421
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK OIL CAN REPAIR INSTALLED ON AFT PRESS BULKHEAD AT STATION 1016 BETWEEN STRINGER 3 4, LT INBD SIDE AT 11:00 POSITION IAW SRM 53-80-08 REPAIR 8 FIG 203.  THIS IS A CAT B REPAIR REQUIRED INSPECTION & REPETITIVE INSPECTION IAW SRM 53-80-08 REPAIR 8 TBL 202 AT 36,000FC
